MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J426H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pcm415 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What were the patient¿s symptoms? was dehiscence noted? was any surgical intervention performed specially re-suturing? explain.Any medical treatment provided? if yes, please provide medicine name, strength and dose.Date the event occurred? name of procedure initial procedure date? what is the patient¿s current status?.
 
Event or Problem Description
It was reported that the patient underwent a chest port procedure on an unknown date and suture was used.The doctor used a combination of 4-0 suture 2-0 polysorb suture to suture inner and outer layers of tissue for a chest port.The patient was discharged and returned an unknown number of days later with unknown issues with the chest port and the absorbable suture wasn¿t absorbing.It was not reported how the patient was treated.Additional information has been requested.

Brand Name
VCL CT BRD UD 27IN 4-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9489775
Report Number2210968-2019-91071
Device Sequence Number16201902
Product Code GAM
UDI-Device Identifier10705031039773
UDI-Public10705031039773
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue NumberJ426H
Device Lot NumberPCM415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/18/2019
Patient Sequence Number1